EconPapers    
Economics at your fingertips  
 

Quasi-geometric discounting in cash-in-advance economy

Daiki Maeda

Journal of Mathematical Economics, 2018, vol. 79, issue C, 51-56

Abstract: This paper develops a dynamic general equilibrium model in which households have a preference of quasi-geometric discounting, as in Krusell et al. (2002), and face a cash-in-advance constraint. Through this extension, we show that this economy engages in over-saving, although households have present bias, and the optimal growth rate of money when there is present bias is lower than one when there is not.

Keywords: Quasi-geometric discounting; Time-inconsistency; Cash-in-advance (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406818301162
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:79:y:2018:i:c:p:51-56

DOI: 10.1016/j.jmateco.2018.09.004

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-02
Handle: RePEc:eee:mateco:v:79:y:2018:i:c:p:51-56